# SDR SWAA053194

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 48,148 hours, 47,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1503
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE FLOORBEAM T-CHORD CORRODED AT BS 312, BETWEEN LBL 54 TO RBL 54.  REMOVED AND REPLACED T-CHORD PER SRM.
